# SDR NACA200100002

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,087 hours
- Engine: Pwa R2800CB3
- Engine time: 218 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 046914
- Condition: Cracked
- Location: Nr 3 Engine
- Part time: 218 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCIES:  M.I. @ 03:15Z, SHUT DOWN #3 ENGINE DUE TO RAPID BACKFIRE.CORRECTIVE ACTION:  REPLACED #3 CYLINDER ON #3 ENGINE.
